Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 1, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 2, 2015, 7:04 PM EDT for 5 counties in Indiana. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2015, 7:04 PM EDT (23:04 UTC)
- Expired
- Apr 2, 2015, 7:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bartholomew County, IN, Brown County, IN, Johnson County, IN, Monroe County, IN, Morgan County, IN
The radar
The Indianapolis radar (KIND), 48 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2780 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
027
WUUS53 KIND 022304
SVRIND
INC005-013-081-105-109-022345-
/O.NEW.KIND.SV.W.0001.150402T2304Z-150402T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
704 PM EDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
NORTHERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHERN JOHNSON COUNTY IN CENTRAL INDIANA...
NORTHEASTERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHEASTERN MORGAN COUNTY IN CENTRAL INDIANA...
* UNTIL 745 PM EDT
* AT 701 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF NASHVILLE...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NASHVILLE...HELMSBURG...BEANBLOSSOM...MORGANTOWN...SPEARSVILLE...
GNAW BONE...PEOGA...PRINCES LAKES...EDINBURGH AND TAYLORSVILLE.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 66 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3918 8645 3937 8643 3944 8596 3935 8596
3935 8594 3915 8592
TIME...MOT...LOC 2304Z 269DEG 32KT 3927 8633
HAIL...1.00IN
WIND...60MPH
$$
TDUD3 follow-up statements
013
WWUS53 KIND 022316
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
716 PM EDT THU APR 2 2015
INC105-022326-
/O.CAN.KIND.SV.W.0001.000000T0000Z-150402T2345Z/
MONROE IN-
716 PM EDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3918 8632 3938 8634 3944 8596 3935 8596
3935 8594 3915 8592
TIME...MOT...LOC 2316Z 269DEG 32KT 3927 8619
$$
INC005-013-081-109-022345-
/O.CON.KIND.SV.W.0001.000000T0000Z-150402T2345Z/
MORGAN IN-JOHNSON IN-BARTHOLOMEW IN-BROWN IN-
716 PM EDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
BROWN...NORTHWESTERN BARTHOLOMEW...SOUTHERN JOHNSON AND SOUTHEASTERN
MORGAN COUNTIES UNTIL 745 PM EDT...
AT 715 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NASHVILLE...
AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GNAW BONE...PEOGA...PRINCES LAKES...EDINBURGH AND TAYLORSVILLE.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 65 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3918 8632 3938 8634 3944 8596 3935 8596
3935 8594 3915 8592
TIME...MOT...LOC 2316Z 269DEG 32KT 3927 8619
HAIL...1.00IN
WIND...60MPH
$$
TDUD554
WWUS53 KIND 022329
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
729 PM EDT THU APR 2 2015
INC109-022340-
/O.CAN.KIND.SV.W.0001.000000T0000Z-150402T2345Z/
MORGAN IN-
729 PM EDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3916 8613 3917 8615 3939 8616 3944 8596
3935 8596 3935 8594 3915 8592
TIME...MOT...LOC 2330Z 269DEG 32KT 3927 8603
$$
INC005-013-081-022345-
/O.CON.KIND.SV.W.0001.000000T0000Z-150402T2345Z/
JOHNSON IN-BARTHOLOMEW IN-BROWN IN-
729 PM EDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
BROWN...NORTHWESTERN BARTHOLOMEW AND SOUTHEASTERN JOHNSON COUNTIES
UNTIL 745 PM EDT...
AT 728 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF COLUMBUS...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EDINBURGH AND TAYLORSVILLE.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 65 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3916 8613 3917 8615 3939 8616 3944 8596
3935 8596 3935 8594 3915 8592
TIME...MOT...LOC 2330Z 269DEG 32KT 3927 8603
HAIL...1.00IN
WIND...60MPH
$$
TDUD406
WWUS53 KIND 022340
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
740 PM EDT THU APR 2 2015
INC005-013-081-022350-
/O.EXP.KIND.SV.W.0001.000000T0000Z-150402T2345Z/
JOHNSON IN-BARTHOLOMEW IN-BROWN IN-
740 PM EDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BROWN...
NORTHWESTERN BARTHOLOMEW AND SOUTHEASTERN JOHNSON COUNTIES WILL
EXPIRE AT 745 PM EDT/645 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 3916 8613 3917 8615 3939 8616 3944 8596
3935 8596 3935 8594 3915 8592
TIME...MOT...LOC 2340Z 269DEG 32KT 3927 8591
$$
TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 4:42 PM EDT, 2 hours 22 minutes earlier.
Area forecast discussion, Apr 2, 4:42 PM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 442 PM EDT THU APR 2 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 330 PM EST THU APR 2 2015 UNSETTLED WEATHER WILL BE THE RULE THROUGH FRIDAY AND AGAIN AFTER THE WEEKEND. A COLD FRONT WILL MOVE SOUTH ACROSS CENTRAL INDIANA AND STALL ACROSS FAR SOUTHERN INDIANA LATE TONIGHT. THEN MODEL TRACK AN AREA OF LOW PRESSURE ACROSS THE OHIO VALLEY ON FRIDAY. THE WEEKEND WILL BE COOLER AND DRY AS HIGH MOVES SOUTHEAST ACROSS OUR REGION. IN THE LONG TERM A SOUTHWEST FLOW ACROSS WILL SET UP ACROSS OUR AREA WHICH WILL CAUSE OUR WEATHER TO BECOME UNSETTLED AGAIN AS A FRONTAL SYSTEM STALLS ACROSS THE MIDWEST AND A SERIES OF LOW PRESSURE SYSTEMS MOVE NORTHEAST ALONG THIS FRONT. && .NEAR TERM /TONIGHT AND FRIDAY/... ISSUED AT 330 PM EDT THU APR 2 2015 MAIN CONCERNS WILL BE POSSIBILITY OF SEVERE WEATHER THIS EVENING CENTRAL AND SOUTH AND HEAVY RAIN CONCERNS MAINLY SOUTH THROUGH FRIDAY. RADAR LOOPS INDICATED NUMEROUS THUNDERSTORMS WERE OCCURRING SOUTH OF OUR FORECAST AREA FROM EXTREME SOUTHEAST INDIANA SOUTH ACROSS KENTUCKY. THE SHOWERS AND THUNDERSTORMS WHICH WERE EARLIER ACROSS OUR REGION HAVE WORKED OVER THE AIRMASS ACROSS OUR REGION. BUT SOME CLEARING WAS OCCURRING OVER ILLINOIS AND THERE MAY BE A PERIOD OF SUNSHINE ACROSS OUR REGION WHICH MAY ALLOW THE AIRMASS TO DESTABILIZE SOME. MODELS INDICATE A COLD FRONT WILL PUSH SOUTHEAST ACROSS OUR REGION TONIGHT AND SHOWERS AND THUNDERSTORMS SHOULD INCREASE AHEAD OF THIS FRONT THIS EVENING. WILL GO WITH DEFINITE POPS OVER CENTRAL AND SOUTHERN SECTIONS TONIGHT AND HIGH CHANCE POPS ACROSS OUR NORTH. MODELS INDICATE NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS SOUTHERN INDIANA THIS EVENING AND SOME OF THESE MAY PRODUCE HEAVY RAINFALL. QPF AMOUNTS OF UP TO 3 INCHES ARE POSSIBLE OVER SOUTHEAST INDIANA TONIGHT THROUGH FRIDAY AND WILL ISSUE A FLOOD WATCH THROUGH FRIDAY FOR THOSE AREAS ALONG AND SOUTHEAST OF A GREENSBURG TO VINCENNES LINE. MODELS HINT THAT THERE MAY BE A LULL IN PRECIPITATION ACROSS NORTHERN SECTIONS LATER TONIGHT AS THE COLD FRONT MOVES INTO OUR SOUTH. WILL LOWER POPS OVER FAR NORTH TO LOW CHANCE POPS AND END MENTION OF THUNDER ACROSS OUR NORTH LATE TONIGHT. ON FRIDAY RAIN WILL INCREASE AGAIN ACROSS OUR ENTIRE REGION AS LOW PRESSURE TRACKS ACROSS THE OHIO VALLEY. SOME MODELS PRODUCE OVER AN INCH OF RAIN ACROSS OUR SOUTH FRIDAY. IN REGARDS TO TEMPERATURES WENT CLOSER TO THE WARMER MET NUMBERS TONIGHT DUE TO CLOUDS AND PRECIPITATION. ON FRIDAY SEVERAL MODELS INDICATE FALLING TEMPERATURES AS THE LOW PRESSURE SYSTEM TRACKING TO OUR SOUTH PULLS COLDER AIR INTO OUR REGION. WENT CLOSER TO THE COOLER MET TEMPERATURES ON FRIDAY. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/... ISSUED AT 330 PM EDT THU APR 2 2015 BUFKIT AND MODEL SOUNDINGS INDICATE A PERIOD OF MIXED PRECIPITATION IS POSSIBLE ACROSS NORTHERN SECTIONS FRIDAY EVENING. WILL MENTION A PERIOD OF MIXED RAIN AND SNOW FRIDAY EVENING FROM LAFAYETTE TO MUNCIE AS 1000-850 MB THICKNESS WILL BE CLOSE TO 1300 METERS. OTHERWISE...MOST OTHER AREAS WILL SEE A CHANCE OF SHOWERS FRIDAY EVENING AND THEN DRY REST OF THE SHORT TERM. THE WEEKEND WILL BE COOL AND DRY AS HIGH PRESSURE MOVES SOUTHEAST ACROSS OUR REGION. MODEL SOUNDINGS INDICATE MOSTLY CLEAR SKIES SATURDAY THROUGH EARLY SUNDAY FOLLOWED BY INCREASING CLOUDS SUNDAY AFTERNOON. WENT CLOSE TO A MOS BLEND ON TEMPERATURES MOST PERIODS. LOWS WILL BE NEAR 30 SATURDAY MORNING AND MID TO UPPER 30S SUNDAY MORNING. HIGHS WILL BE FROM 50 TO 55 SATURDAY AND LOWER TO MIDDLE 60S ON SUNDAY. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... ISSUED AT 223 PM EDT THU APR 2 2015 MODELS ARE CLOSE ENOUGH THAT THE SUPERBLEND INITIALIZATION WAS ACCEPTED FOR MOST ITEMS. CENTRAL INDIANA WILL REMAIN IN SOUTHWEST FLOW ALOFT THROUGH MUCH OF THE PERIOD...AND THIS WILL ALLOW A SURFACE FRONT TO MEANDER AROUND THE REGION DURING THE LONG TERM. CHANCES FOR RAIN AND TIMING OF RAIN WILL DEPEND ON EXACT FRONTAL LOCATION AND ANY UPPER IMPULSES IN THE SOUTHWEST FLOW...BOTH OF WHICH ARE TOO VARIABLE TO PIN DOWN THAT FAR OUT. WILL THUS STICK WITH SUPERBLEND AND ITS DAILY CHANCES FOR RAIN THROUGH THE PERIOD. TEMPERATURES WILL BOUNCE AROUND SOME DEPENDING ON WHERE THE SURFACE FRONT IS EACH DAY. && .AVIATION /DISCUSSION FOR THE 021800Z TAF ISSUANCE/... ISSUED AT 436 PM EDT THU APR 2 2015 2030Z UPDATE...REMOVED VCTS FROM KIND TAF AS THERE ARE NO THUNDERSTORMS EVEN IN THE FAR DISTANT VICINITY OF THE TERMINAL. ALSO... REMOVED GUSTS AROUND 25 KT IN THE PREDOMINANT TAF LINE AND TEMPO/D THEM IN FOR THE NEXT FEW HOURS...ALONG WITH SOME CHANCE/S FOR POP UP SHOWERS. NO OTHER CHANGES APPEAR TO BE NEEDED AT THIS TIME. HOWEVER THE RADAR MOSAIC AND OBSERVATIONS/TRENDS WILL BE CLOSELY MONITORED AND ADDITIONAL AMENDMENTS/CHANGES MAY BE NEEDED BEFORE THE 00Z TAF ISSUANCE. PREVIOUS DISCUSSION FOLLOWS. VARIABLE CONDITIONS BECOMING PREDOMINANT MVFR. PERIODS OF CONVECTION ACROSS MOST SITES. CONFIDENCE MEDIUM TO LOW IN THE SPECIFICS. CONVECTION WILL BE OUT OF KLAF AND SHOULD BE NEAR OR OUT OF KHUF BY VALID TIME. AT THE OTHER TWO SITES WILL KEEP A TEMPO GROUP FOR A COUPLE OF HOURS TO COVER THIS FIRST AREA OF CONVECTION. MVFR EXPECTED. MUCH UNCERTAINTY IN REDEVELOPMENT OF CONVECTION LATER THIS AFTERNOON WITH COLD FRONT AND UPPER WAVE. WILL JUST GO WITH VC MENTION. MANY STATIONS UPSTREAM HAVE RETURNED TO VFR AND WILL ALLOW THIS TO HAPPEN AT MOST SITES FOR A PERIOD LATER THIS AFTERNOON. EXPECT MORE RAIN TO DEVELOP THIS EVENING AND OVERNIGHT ESPECIALLY ACROSS SOUTHERN SITES WHERE A COLD FRONT WILL STALL. MORE WIDESPREAD RAIN WILL ARRIVE FRIDAY AS AN AREA OF LOW PRESSURE MOVES IN. WITH THE UNCERTAINTY JUST WENT MVFR CEILINGS TONIGHT INTO FRIDAY...WITH THE EXCEPTION OF LAFAYETTE WHERE SLIGHTLY DRIER AIR SHOULD KEEP CEILINGS BETTER. && .IND WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH FRIDAY EVENING FOR INZ061>065-067>072. && SYNOPSIS...JH NEAR TERM...JH SHORT TERM...JH LONG TERM...50 AVIATION...SMF/50 VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 2, 4:43 PM EDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 443 PM EDT THU APR 2 2015 INZ021-028>031-035>038-043-032045- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-VERMILLION- 443 PM EDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THUNDERSTORMS AND HEAVY RAIN POSSIBLE. HAZARDS: GUSTY WINDS...SMALL HAIL...HEAVY RAIN AND LIGHTNING. TIMING: THIS EVENING AND TONIGHT. DISCUSSION: WIDESPREAD THUNDERSTORMS...SOME HEAVY RAIN PRODUCERS ARE EXPECTED THIS EVENING AND TONIGHT AS MOIST AND UNSTABLE AIR FEEDS NORTHWARD AHEAD OF A COLD FRONT AND VARIOUS UPPER DISTURBANCES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: WIDESPREAD SHOWERS...SOME WITH HEAVY DOWNPOURS ARE EXPECTED FRIDAY. ADDITIONAL STORMS ARE POSSIBLE FROM MONDAY THROUGH WEDNESDAY. IT IS TOO EARLY TO TELL IF THEY COULD BE SEVERE...BUT LIGHTNING IS A THREAT WITH ANY STORM. DISCUSSION: A COLD FRONT WILL CONTINUE TO DROP SOUTHEAST ACROSS CENTRAL INDIANA ON FRIDAY AND INTERACT WITH A MOIST AND UNSTABLE ATMOSPHERE. THIS WILL PRODUCE WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS THROUGH FRIDAY. ADDITIONAL THUNDERSTORMS ARE POSSIBLE STARTING NEXT MONDAY AS ANOTHER FRONTAL BOUNDARY SETTLES ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ039>042-044>049-051>057-060>065-067>072-032045- HAMILTON-MADISON-DELAWARE-RANDOLPH-PARKE-PUTNAM-HENDRICKS-MARION- HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN- GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- 443 PM EDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS AND HEAVY RAIN POSSIBLE. HAZARDS: DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LIGHTNING. TIMING: SEVERE WEATHER THIS EVENING. HEAVY RAIN THIS EVENING AND TONIGHT. DISCUSSION: WIDESPREAD THUNDERSTORMS...SOME HEAVY RAIN PRODUCERS AND A FEW SEVERE ARE EXPECTED THIS EVENING AND TONIGHT AS MOIST AND UNSTABLE AIR FEEDS NORTHWARD AHEAD OF A COLD FRONT AND VARIOUS UPPER DISTURBANCES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: WIDESPREAD SHOWERS...SOME WITH HEAVY DOWNPOURS ARE EXPECTED FRIDAY. ADDITIONAL STORMS ARE POSSIBLE MONDAY THROUGH WEDNESDAY. IT IS TOO EARLY TO TELL IF THEY COULD BE SEVERE...BUT LIGHTNING IS A THREAT WITH ANY STORM. DISCUSSION: A COLD FRONT WILL CONTINUE TO DROP SOUTHEAST ACROSS CENTRAL INDIANA FRIDAY AND INTERACT WITH A MOIST AND UNSTABLE ATMOSPHERE. THIS WILL PRODUCE WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS THROUGH FRIDAY. ADDITIONAL THUNDERSTORMS ARE POSSIBLE STARTING NEXT MONDAY AS ANOTHER FRONTAL BOUNDARY SETTLES ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 9 days |
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Lawrence, Martin | 13 days |
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Lawrence, Martin | 9 days |
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 14 days |
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 5 days |
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 7 days |
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 6 days |
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 8 days |
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 18 days |
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Gibson, Knox | 18 days |
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Knox, Sullivan | 3 days |
| Apr 2, 11:56 AM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 11 days |
| Apr 2, 3:45 PM EDT | Flood Watch | IND | Bartholomew, Brown, Daviess, Decatur, Greene, Jackson and 5 more | 28 hr |
| Apr 2, 7:12 PM EDT | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Martin, Sullivan | 48 min |
| Apr 2, 7:55 PM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence, Monroe, Owen | 50 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.